Zoe Butterfly said...
Well my lumbar puncture showed the "stuff" for ms but my blood and spinal fluid were negative for lyme-- he wants to redraw for lyme and send the sample to cali still because he didi the dna test one a pcr or something and thinks the western blot from that lab will rule it out-- i have visited both forums now and truthfully i dont' think one is much more fun than the other-- i now lyme is potentially curable with long term antibiotics but once in fected you can have tons of co-infections and relapses in your disease-- sounds so similar it's crazy-- anyhow i still feel better now than i did on copaxone and monthly steroids but my weight keeps dropping no matter how much i eat-- i have been scared -- i just want it figured out so when the time comes i can go on treatments for whatever it may be and the right treatment-- do antibotics have a negative affect on ms? can mser's take antibiotics-- i am still so lost with all this-- my face is breaking out like i am a 14 year old-- they want to rule out lupus (it's in my family) and als-- please help-- feel quite alone-- thought we knew for sure what was ailing me and now it's like i am a research project
I can well understand why the doctor wants to be SURE it's not something else causing your symptoms, so it really is a good thing that he's re-testing for lyme, and for other autoimmune diseases (like lupus). Given your symptoms that are not typical for MS, it will be important to be sure there isn't something else wrong, and not blame MS for something that is indeed treatable -- like lyme -- and curable -- like lyme.
Steroids can cause acne, which might be what is causing your face to break out. They have lots of really negative long-term side effects.
As you've already been told by another poster, antibiotics are fine for people with MS, assuming you have an infection that they're designed to treat. They certainly won't create any problems with your MS, if that indeed is what you have. They're less damaging certainly than long-term steroids!
Does your doctor know of your significant weight loss? If not, you should be sure to tell him about that.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....